# SDR ASOA20140917281

- Difficulty date: September 17, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 19,867 hours, 12,542 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT FUSELAGE SKIN IS CRACKED AROUND RIVET AT FRAME 79.  LEFT FUSELAGE SKIN WAS REPAIRED IAW EC5330-02940.
